# SDR FDEA201704061394

- Difficulty date: April 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD MAIN FLAP DENTED AND DELAMINATED ON PREVIOUS REPAIR UPPER SURFACE.  REPAIRED THE DAMAGED UPPER SKIN & HONEYCOMB IAW SRM 57-53-01, REPAIR 1, FIGURE 201, AND SRM 51-70-10, REPAIR 4, FIGURE 201, REV 120.
